| Model Number |
4470 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a generator change procedure, this right ventricular (rv) lead was surgically abandoned due to unknown other non-product experience.A new lead was implanted as a replacement successfully.No additional adverse patient effects were reported.This rv lead was capped.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.